Comment on Solutions of the Duffin-Kemmer-Petiau equation for a pseudoscalar potential step in (1+1) dimensions

Nenhuma Miniatura disponível

Data

2009-08-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Natl Research Council Canada-n R C Research Press

Tipo

Artigo

Direito de acesso

Acesso restrito

Resumo

It is shown that the paper Solutions of the Duffin-Kemmer-Petiau equation for a pseudoscalar potential step in (1+1) dimensions by Abdelmalek Boumali has a number of misconceptions

Descrição

Palavras-chave

Idioma

Inglês

Como citar

Canadian Journal of Physics. Ottawa: Natl Research Council Canada-n R C Research Press, v. 87, n. 8, p. 857-859, 2009.

Itens relacionados

Financiadores

Coleções